# SDR COMA2009093050195

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 33,514 hours, 28,908 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Part serial: 277A
- Condition: Faulty
- Location: Cockpit
- Part time: 18,640 hours, 17,451 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH INTO BUF RECEIVED FLAPS FAIL CAUTION MSG WHEN SELECTING FLAPS FROM 20 TO 30 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED FLAP CONTROL HANDLE.
